# SDR UALA2011061602960

- Difficulty date: June 16, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 40,737 hours, 16,685 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN CABIN LIKE BURNING PLASTIC.  NO SMOKE LOCATION FIRST ROW OF COACH.  FIRE CREW CHECKED CABIN WITH THERMAL IMAGE AND HEAT AND FOUND NOTHING.  MECHS ALSO CHECKED ROWS 4 THRU 10, FWD PIT AND E&E COMPARTMENTS WITH NO ODOR OR SIGN OF BURNING ODOR.  DID WALK AROUND - FRONT TO BACK OF CABIN.  CHECKED ALL LIGHTS IN CABIN LAVS AND GALLEYS, ALL OKAY.
